MathSciNet Relay Station
MathSciNet bibliographic data
MR2413271 60F17 (60G51)
Buchmann, Boris; Maller, Ross; Szimayer, Alex An almost sure functional limit theorem at zero for a class of Lévy processes normed by the square root function, and applications. Probab. Theory Related Fields 142 (2008), no. 1-2, 219–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement